# SDR RAIA2009030300003

- Difficulty date: February 26, 2009
- Submitted: March 3, 2009
- Operation: Air carrier
- Aircraft: N838HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145321
- Aircraft time: 20,528 hours, 18,167 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 8166041
- Part serial: 200006064
- Condition: Malfunctioned
- Location: Nr 1 Ac Pack
- Part time: 20,528 hours, 18,167 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW RECEIVED A PACK 1 FAIL MESSAGE ON THE EICAS.  MAINTENANCE REMOVED AND REPLACED THE NR 1 PACK VALVE, THE NR 1 TEMPERATURE CONTROL VALVE AND CONNECTOR TO THE HEAT EXCHANGER.  OPS CHECKED GOOD.
